MathSciNet Relay Station
MathSciNet bibliographic data
MR1920247 39A10
Zhang, Binggen; Kong, Lingju; Sun, Yijun; Deng, Xinghua Existence of positive solutions for BVPs of fourth-order difference equations. Appl. Math. Comput. 131 (2002), no. 2-3, 583–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement